MathSciNet Relay Station
MathSciNet bibliographic data
MR659947 32H35 (32F15)
Bell, Steven; Catlin, David Boundary regularity of proper holomorphic mappings. Duke Math. J. 49 (1982), no. 2, 385–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement